A note on cancellation law for p-convex sets

Authors

  • Kinga Kolczyńska-Przybycień
  • Hubert Przybycień

Keywords:

convex sets, p-convex sets, Minkowski addition of sets

Abstract

In this note we generalize a result of R. Urbański which states that for subsets A,B,C of topological vector space X the following implication holds A+B\subset B+C \Longrightarrow A\subset C provided that B is bounded and C closed and convex.

Downloads

Download data is not yet available.

Author Biographies

Kinga Kolczyńska-Przybycień

SP 93,

Ul. Umultowska 114,

61-614 Poznań,

Poland

Hubert Przybycień

Faculty of Mathematics and Computer Science,

Ul. Umultowska 87,

61-614 Poznań,

Poland

 

Downloads

Published

2019-12-31

How to Cite

Kolczyńska-Przybycień, K., & Przybycień, H. (2019). A note on cancellation law for p-convex sets. New Zealand Journal of Mathematics, 49, 11–13. Retrieved from https://nzjmath.org/index.php/NZJMATH/article/view/26

Issue

Section

Articles